MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434901500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bone Notching (4890)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: unknown date in (b)(6) 2024.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): -00434903611(63934555) associated product information, part (lot): -00434903603(63842343) -00434901213(63867902) the reported event is confirmed through evaluation of medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.X-rays were provided and reviewed by a health care professional.Review of the available records identified the following: there is a reverse total shoulder arthroplasty in place with non-cemented humeral component.There is deep scapular notching that extends to the inferior baseplate screw with associated bone formation off the adjacent inferior glenoid.Stress shielding is noted in the proximal humerus and there is bone loss in the proximal humeral metaphysis.Of note, the baseplate is positioned on the cranial half of the glenoid.An os acromiale and moderate acromioclavicular joint osteoarthritis incidentally noted.It was noted that the baseplate was positioned on the cranial half of the glenoid; there is no information on initial surgery.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the patient-matched implant (pmi) group that a patient underwent a shoulder arthroplasty procedure on an unknown date.Subsequently, the patient is being considered for a pmi product on an unknown day due to pain.It appears from imaging that the patient has moderate scapular notching.The patient has not been scheduled for a revision, and due to her past medical history may not get cleared for another procedure.Attempts have been made, and no further information has been provided.

Brand Name
15MM POST LENGTH BASE PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25678909
Report Number0001822565-2026-02401
Device Sequence Number13189231
Product Code PHX
UDI-Device Identifier00889024268999
UDI-Public(01)00889024268999(17)260131(10)63869345
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00434901500
Device Lot Number63869345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale